# SDR DALA2017060404484

- Difficulty date: May 31, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 43,266 hours, 35,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT VENTRAL STAIR DOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-237 AND BATTERY CHARGER BASE.  OPERATION CHECKS GOOD.
